
Migrafen
Caffeine (100mg) + Ergotamine (1mg) + Paracetamol (250mg) + Prochlorperazine (2.5mg)
Marketed by: LEEFORD HEALTHCARE LTD.
Active Ingredients:
- Paracetamol (250 mg),
- Prochloparazine (2.5 mg),
- Caffein (100 mg),
- Ergotamine (1 mg)
10 tablets per pack
100% Genuine Product
Secure Checkout

About Migrafen
Marketed by : LEEFORD HEALTHCARE LTD.
Migrafen is a combination of Caffeine (100 mg), Ergotamine (1 mg), Paracetamol (250 mg), and Prochlorperazine (2.5 mg), specifically formulated to treat acute migraine attacks. Caffeine enhances the effects of other pain relievers and helps constrict blood vessels, reducing migraine intensity. Ergotamine works by narrowing blood vessels in the brain, preventing migraine symptoms. Paracetamol provides pain relief, while Prochlorperazine helps control nausea and vomiting that often accompany migraines. This multi-action formula effectively alleviates the pain, nausea, and other symptoms associated with migraines.
Product Details
Product and manufacturer has been verified by affordpill.com
certified manufacturer

Need help with an order or a general question?
Live chat with us
Chat with our support team


Usage and Dosage
This information is for educational purposes only and should not replace professional medical advice. Always consult your doctor or healthcare provider before taking any medication.
Safety Advise

Alcohol

It is unsafe to consume alcohol with Migrafen Tablet.
Pregnancy

Migrafen Tablet is highly unsafe to use during pregnancy. Seek your doctor's advice as studies on pregnant women and animals have shown significant harmful effects to the developing baby.
Breastfeeding

Migrafen Tablet is probably unsafe to use during breastfeeding. Limited human data suggests that the drug may pass into the breastmilk and harm the baby. Occasional short-term use of Migrafen Tablet for the treatment of nausea and vomiting poses little risk to the breastfed infant.
Driving

Migrafen Tablet may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.
Kidney

Migrafen Tablet should be used with caution in patients with kidney disease. Dose adjustment of Migrafen Tablet may be needed. Please consult your doctor.
Liver

Migrafen Tablet should be used with caution in patients with liver disease. Dose adjustment of Migrafen Tablet may be needed. Please consult your doctor.
This information is for educational purposes only and should not replace professional medical advice. Always consult your doctor or healthcare provider before taking any medication.



Possible Side Effects

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you're worried about them.
Common side effects of Migrafen -
- Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them
- Common side effects of Migrafen
- Dryness in mouth
- Constipation
- Sedation
- Orthostatic hypotension (sudden lowering of blood pressure on standing)
- Drowsiness
- Urinary retention
- Increased heart rate
- Muscle pain
This information is for educational purposes only and should not replace professional medical advice. Always consult your doctor or healthcare provider before taking any medication.
Medical Attention
Important
Contact your doctor immediately if you experience any severe or unusual side effects, especially:
- Allergic reactions (rash, itching, swelling, severe dizziness, trouble breathing)
- Persistent or severe chest pain
- Unusual bleeding or bruising
- Severe headache, confusion, or slurred speech
- Severe stomach/abdominal pain
Important
This is not a complete list of possible side effects.
If you notice any other effects, contact your doctor or pharmacist.

Customer Reviews
Customer Ratings
Based on 0 reviews
Share your experience to help other customers make informed decisions
No reviews yet for this product.